# SDR YENA2024031400429

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N3058J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55113
- Aircraft time: 7,592 hours, 2,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FOUND ON FWD CARGO UNDER SCUFF PLATES(REF. AVIANOR N/R A000049079-1023,-1024 + -1026); ALL REPAIRS ACCOMPLISHED UNDER JETBLUE EC# AC24-243-01,AC24-245-01 + AC24-272-01.
